# SDR QXEA200800858

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 3,178 hours, 3,213 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2335.  CREW REPORTED A BURNING ODOR IN THE AFT GALLEY AREA.  MAINTENANCE FOUND THE SOURCE TO BE THE LT JUG.  REPLACED THE LT JUG.  OPERATIONAL CHECKS GOOD.  ACFT RETURNED TO SERVICE.  (S)
